... sudden when i layed down i feel a jerky feeling all over my body. W caused this and what can i do for this symptom?
Benadryl Allergy & Cold - I took two benadryl pills. I got very sleepy a little later then all of a?
Question posted by ffyou on 26 June 2014
Last updated on 26 June 2014 by DzooBaby
These are called choreic movements or chorea or it could be myoclonus depending on the kind of jerky movements that you are getting. Sleep myoclonus occurs during the initial phases of sleep, especially at the moment of dropping off to sleep. They are just a side effect of the drug. They can happen also in some healthy people as they are falling asleep (sometimes called "sleep starts"), they get involuntary jerking movements in their arms or legs and is usually not harmful, it is just a little annoying to the person experiencing them. Stop taking the medication. If it continues after you stop taking the medicine, see your doctor.
The jerking can be a side effect. I suggest you stop taking it and consult your Dr if you need another allergy medication.
Not an allergic reaction, but a side effect. Stop taking the benadryl. If it doesn't stop in a few days call your dr.
The sleepiness is a common side effect, the other may be an allergic reaction. It's worth consulting a Dr. on what to do about it, as it may indicate something serious. Hope this helps.
- Benadryl uses and warnings
- Benadryl Allergy uses and warnings
- Benadryl Allergy & Cold uses and warnings
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.